Bulletin (New Series) of the American Mathematical Society

Review: A. Beller, R. B. Jensen and P. Welch, Coding the universe

William J. Mitchell

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 8, Number 2 (1983), 350-353.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183550137

Citation

Mitchell, William J. Review: A. Beller, R. B. Jensen and P. Welch, Coding the universe. Bull. Amer. Math. Soc. (N.S.) 8 (1983), no. 2, 350--353. https://projecteuclid.org/euclid.bams/1183550137


Export citation